# SDR SWAA2022022545257

- Difficulty date: February 3, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AT DELECTOR RIB OTBD SIDE INTERCOSTAL ATTACH RIB ANGLE CRACKED. / REMOVED AND REPLACED R/H WING DEFLECTION RIB OTBD SIDE INTERCOSTAL ATTACH ANGLE IAW B737 SRM 51-40-02-0G-0 PARA 4. B. AND DWG 115A6200 ID: 0010 REV - A #99271
